# SDR ZZDA2011604

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N167AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FELL OFF R1.  INSTALLED EXIT SIGN AS REQUIRED.
